# SDR UALA2013061804201

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,447 hours, 7,123 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

52H-60H SEAT MOUNTED EEL INOP.  REPLACED BATTERY POWER PACK M6012 REF WDM 33-51-63 SHEET 3, OPS CKD OK.
